# SDR ASAA2017112122692

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,524 hours, 12,343 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: DP0808
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD A RECENT FAULT MESSAGE NR 73-21271, THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, FLIGHT LEGS 8 AND 10, SHORT TIME FAULT.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 73-27, 804. FOUND CONNECTOR DP0808 LOOSE. SECURED THE CONNECTOR. REPAIR CONFIRMATION NORMAL.
